Journal of Basic and Applied Research International
 

Journal of Basic and Applied Research International, ISSN No. : 2395-3438 (Print), 2395-3446 (Online), Vol.: 22, Issue.: 2

Original Research Article

TOEPLITZ INTUITIONISTIC FUZZY MATRICES

 

T. GANDHIMATHI1*

1Department of Mathematics, P. A. College of Engineering and Technology, 642 002, India.

Abstracts

In this paper, an equivalent condition for the idempotency of a Triangular Toeplitz Intuitionistic Fuzzy Matrices (IFM) of order up to 3 is derived. The idempotency of a general triangular Toeplitz IFM of order k is discussed.

Keywords :

Fuzzy matrix; regular matrix; idempotent; intuitionistic fuzzy matrix; toeplitz intuitionistic fuzzy matrix.